# SDR R61A201605060353

- Difficulty date: May 6, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 20,874 hours, 16,325 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Clamp
- Part number: 1264332EPA
- Condition: Corroded
- Location: Waste Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND LWR CLAMP ON WASTE DRAIN LINE CORRODED.  EAMS MAINTENANCE REMOVED OLD CLAMP AND ATTACHED NEW TO AFT WASTE PIPE FOR LATER INSTALL IAW AMM 38-32-15, REF TASK 1552 EO-170, EO-53-10-0020, STEP 5 FOR INSTALLATION OF WASTE TUBE.  CLAMP PN 12643-32EPA.
